American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(57M15) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 27 of 27 found      Go to page: 1

[1] Marston D.E. Conder and Thomas W. Tucker. Regular Cayley maps for cyclic groups. Trans. Amer. Math. Soc. 366 (2014) 3585-3609.
Abstract, references, and article information   
View Article: PDF

[2] Dan Archdeacon, Marston Conder and Jozef Širáň. Trinity symmetry and kaleidoscopic regular maps. Trans. Amer. Math. Soc. 366 (2014) 4491-4512.
Abstract, references, and article information   
View Article: PDF

[3] Igor Dolinka and Robert D. Gray. Maximal subgroups of free idempotent generated semigroups over the full linear monoid. Trans. Amer. Math. Soc. 366 (2014) 419-455.
Abstract, references, and article information   
View Article: PDF

[4] R. Benedetti and R. Frigerio. Levels of knotting of spatial handlebodies. Trans. Amer. Math. Soc. 365 (2013) 2099-2167.
Abstract, references, and article information   
View Article: PDF

[5] Jee Hyoun Kim, Ki Hyoung Ko and Hyo Won Park. Graph braid groups and right-angled Artin groups. Trans. Amer. Math. Soc. 364 (2012) 309-360. MR 2833585.
Abstract, references, and article information   
View Article: PDF

[6] Emilio Bujalance, Marston D. E. Conder and Antonio F. Costa. Pseudo-real Riemann surfaces and chiral regular maps. Trans. Amer. Math. Soc. 362 (2010) 3365-3376. MR 2601593.
Abstract, references, and article information   
View Article: PDF

[7] Art M. Duval, Caroline J. Klivans and Jeremy L. Martin. Simplicial matrix-tree theorems. Trans. Amer. Math. Soc. 361 (2009) 6073-6114. MR 2529925.
Abstract, references, and article information   
View Article: PDF

[8] Thomas Fleming and Ryo Nikkuni. Homotopy on spatial graphs and the Sato-Levine invariant. Trans. Amer. Math. Soc. 361 (2009) 1885-1902. MR 2465822.
Abstract, references, and article information   
View Article: PDF

[9] Gábor Simonyi, Gábor Tardos and Sinisa T. Vrecica. Local chromatic number and distinguishing the strength of topological obstructions. Trans. Amer. Math. Soc. 361 (2009) 889-908. MR 2452828.
Abstract, references, and article information   
View Article: PDF

[10] Antonio Breda d'Azevedo, Roman Nedela and Jozef Sirán. Classification of regular maps of negative prime Euler characteristic. Trans. Amer. Math. Soc. 357 (2005) 4175-4190. MR 2159705.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Gabriel Katz. Harmonic maps $\mathbf{M^3 \rightarrow S^1}$ and 2-cycles, realizing the Thurston norm. Trans. Amer. Math. Soc. 357 (2005) 1177-1224. MR 2110437.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Matías Graña and Vladimir Turaev. Knot theory for self-indexed graphs. Trans. Amer. Math. Soc. 357 (2005) 535-553. MR 2095622.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Simon A. King. How to make a triangulation of $S^3$ polytopal. Trans. Amer. Math. Soc. 356 (2004) 4519-4542. MR 2067132.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] R. Bruce Richter and Carsten Thomassen. 3-connected planar spaces uniquely embed in the sphere. Trans. Amer. Math. Soc. 354 (2002) 4585-4595. MR 1926890.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Makoto Tamura. The average edge order of triangulations of 3-manifolds with boundary. Trans. Amer. Math. Soc. 350 (1998) 2129-2140. MR 1443199.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Paul Bellis. Realizing homology boundary links with arbitrary patterns. Trans. Amer. Math. Soc. 350 (1998) 87-100. MR 1357391.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Xingxing Yu. Disjoint paths, planarizing cycles, and spanning walks. Trans. Amer. Math. Soc. 349 (1997) 1333-1358. MR 1401533.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Martin Bridgeman. The Structure and Enumeration of Link Projections. Trans. Amer. Math. Soc. 348 (1996) 2235-2248. MR 1321569.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] I. P. Goulden and D. M. Jackson. Connection coefficients, matchings, maps and combinatorial conjectures for Jack symmetric functions. Trans. Amer. Math. Soc. 348 (1996) 873-892. MR 1325917.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Feng Luo and Richard Stong. Combinatorics of triangulations of $3$-manifolds . Trans. Amer. Math. Soc. 337 (1993) 891-906. MR 1134759.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] J. W. Cannon and Daryl Cooper. A characterization of cocompact hyperbolic and finite-volume hyperbolic groups in dimension three . Trans. Amer. Math. Soc. 330 (1992) 419-431. MR 1036000.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] François Jaeger. Circuit partitions and the homfly polynomial of closed braids . Trans. Amer. Math. Soc. 323 (1991) 449-463. MR 986693.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Kunio Murasugi. On invariants of graphs with applications to knot theory . Trans. Amer. Math. Soc. 314 (1989) 1-49. MR 930077.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] John Kalliongis and Andy Miller. Equivalence and strong equivalence of actions on handlebodies . Trans. Amer. Math. Soc. 308 (1988) 721-745. MR 951625.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] George Frank. Templates and train tracks . Trans. Amer. Math. Soc. 308 (1988) 765-784. MR 951627.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] Jacob Eli Goodman and Hironori Onishi. Even triangulations of $S\sp{3}$ and the coloring of graphs . Trans. Amer. Math. Soc. 246 (1978) 501-510. MR 515556.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] L. Asimow and B. Roth. The rigidity of graphs . Trans. Amer. Math. Soc. 245 (1978) 279-289. MR 511410.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 27 of 27 found      Go to page: 1